MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BOOST RESTERILIZABLE GEL SIZER; SIZER, MAMMARY, BREAST IMPLANT VOLUME

MENTOR TEXAS MENTOR MEMORYGEL BOOST RESTERILIZABLE GEL SIZER; SIZER, MAMMARY, BREAST IMPLANT VOLUME
Catalog Number RSZHPB480S
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and a non-conformance was identified related to device malfunction.This non-conformance will be addressed through mentor¿s quality system.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Reason for device explant and/or reoperation: n/a.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a 480cc mentor memorygel boost resterilizable gel sizer was observed to have a labeling discrepancy regarding the catalog number.One side of the device indicated the sizer was to be used to size for smpb catalogs while the other side indicated the sizer itself was a sizer for shpb catalogs.
 
Additional Manufacturer Narrative
On august 26, 2024, mentor completed an evaluation on an image that was provided of the suspect medical device.Upon visual evaluation of the images provided in the complaint, a discrepancy was observed between the profile stamp in the anterior view and the one on the posterior view.Based on the information currently available, a notification was sent to mentor's manufacturing team for further investigation.In conclusion, per the evaluation performed and data records reviewed on the complaint device, the stamp/incorrect mark on the pad printing side on this product complaint is confirmed to be a manufacturing defect.In addition, corrective actions will be implemented as part of a capa and a product issue escalation (pie) process to ensure this issue does not reoccur.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BOOST RESTERILIZABLE GEL SIZER
Common Device Name
SIZER, MAMMARY, BREAST IMPLANT VOLUME
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
kate karberg
3041 skyway circle north
irving, TX 75038
3035526892
MDR Report Key19629047
Report Number1645337-2024-07754
Device Sequence Number8610111
Product Code MRD
UDI-Device Identifier00081317027461
UDI-Public00081317027461
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062421
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRSZHPB480S
Device Lot Number9988856
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer08/26/2024
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown